# SDR CA971222001

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fittng
- Part number: S162064131000
- Condition: Broken
- Location: Pylon Lt Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ON LOGGING MISSION, AFTER LAST FLIGHT AME FOUND THAT THE LUG OF THE PYLON FITTING HAD BROKEN OFF.
